Alert archive / New Mexico / Red Flag Warnings in 2017
Red Flag Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 10, 2017, 2:46 AM MDT for 10 counties in New Mexico. It took effect at Jun 11, 2017, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2017, 2:46 AM MDT (08:46 UTC)
- In effect from
- Jun 11, 2017, 11:00 AM MDT
- Expired
- Jun 11, 2017, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4310 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
148 WWUS85 KABQ 100846 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 246 AM MDT Sat Jun 10 2017 ...RED FLAG WARNING SUNDAY ACROSS WESTERN AND EASTERN AREAS BUT EXCLUDING THE NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE AIRMASS... ...RED FLAG WARNING MONDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE AIRMASS... .The upper ridge over New Mexico will gradually break down Sunday and Monday, leading to widespread critical fire weather conditions for northern and central New Mexico. Daytime humidity values will be sustained in the single digits while poor humidity recoveries dominate the west and central. The atmosphere will also be well mixed and unstable with sunnier skies. Wind speeds will vary based on aspect, elevation and location but breezy to windy conditions are anticipated areawide. NMZ101-103>105-107>109-102100- /O.UPG.KABQ.FW.A.0028.170611T1700Z-170612T0200Z/ /O.NEW.KABQ.FW.W.0030.170611T1700Z-170612T0200Z/ /O.UPG.KABQ.FW.A.0029.170612T1600Z-170613T0300Z/ /O.NEW.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ Northwest Plateau-Northeast Highlands-Northeast Plains- Northwest Highlands-Sandia...Manzano and Gallinas Mountains- East Central Plains-West Central Highlands- 246 AM MDT Sat Jun 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 8 PM MDT Sunday. A Red Flag Warning has also been issued from 10 AM to 9 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northwest Plateau and Highlands, West Central Highlands, Sandia, Manzano and Gallinas Mountains, Northeast and East Central Plains and Northeast Highlands. Critical conditions are expected to develop mid to late morning both Sunday and Monday, become widespread during the afternoons, then diminish early to mid evening. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from 35 to 45 mph. * RELATIVE HUMIDITY...Minimum values ranging from 4 to 10 percent both Sunday and Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-106-102100- /O.UPG.KABQ.FW.A.0029.170612T1600Z-170613T0300Z/ /O.NEW.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ North Central Mountains-Middle Rio Grande Valley- 246 AM MDT Sat Jun 10 2017 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 10 AM to 9 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...North Central Mountains and Middle Rio Grande Valley. Critical conditions will develop mid to late Monday morning then become widespread through the afternoon before diminishing Monday evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 35 to 45 mph. * RELATIVE HUMIDITY...Minimum values ranging from 7 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
3 follow-up statements
717 WWUS85 KABQ 102037 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 237 PM MDT Sat Jun 10 2017 ...RED FLAG WARNING SUNDAY ACROSS WESTERN AND EASTERN AREAS BUT EXCLUDING THE NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE TO STRONG WIND...LOW RELATIVE HUMIDITY AND AN UNSTABLE AIRMASS... ...RED FLAG WARNING MONDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WIND...LOW RELATIVE HUMIDITY AND AN UNSTABLE AIRMASS... .The upper ridge over New Mexico will gradually break down Sunday and Monday, leading to widespread critical fire weather conditions across northern and central New Mexico. Daytime relative humidity values will be sustained in the single digits while poor relative humidity recoveries dominate the west and central. The atmosphere will also be well mixed and unstable with sunnier skies. Wind speeds will vary based on aspect, elevation and location but breezy to windy conditions are anticipated areawide. NMZ101-103>105-107>109-111200- /O.CON.KABQ.FW.W.0030.170611T1700Z-170612T0200Z/ /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ Northwest Plateau-Northeast Highlands-Northeast Plains- Northwest Highlands-Sandia...Manzano and Gallinas Mountains- East Central Plains-West Central Highlands- 237 PM MDT Sat Jun 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... * AREA AND TIMING...Northwest Plateau and Highlands, West Central Highlands, Sandia, Manzano and Gallinas Mountains, Northeast and East Central Plains and Northeast Highlands. Critical conditions are expected to develop mid to late morning both Sunday and Monday, become widespread during the afternoons, then diminish early to mid evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 30 to 40 mph. * RELATIVE HUMIDITY...Minimum values ranging from 4 to 10 percent both Sunday and Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-106-111200- /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ North Central Mountains-Middle Rio Grande Valley- 237 PM MDT Sat Jun 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... * AREA AND TIMING...North Central Mountains and Middle Rio Grande Valley. Critical conditions will develop mid to late Monday morning then become widespread through the afternoon before diminishing Monday evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 30 to 40 mph. * RELATIVE HUMIDITY...Minimum values ranging from 7 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
233 WWUS85 KABQ 110853 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 253 AM MDT Sun Jun 11 2017 ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING ACROSS WESTERN AND EASTERN AREAS BUT EXCLUDING THE NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE TO STRONG WIND...LOW RELATIVE HUMIDITY AND AN UNSTABLE AIRMASS... ...RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WIND...LOW RELATIVE HUMIDITY AND AN UNSTABLE AIRMASS... .The upper ridge over New Mexico will continue to break down today through Monday, leading to widespread critical fire weather conditions across northern and central New Mexico. Daytime relative humidity values will be sustained in the single digits while poor relative humidity recoveries dominate the west and central. The atmosphere will also be well mixed and unstable. Wind speeds will vary based on aspect, elevation and location but breezy to windy conditions are anticipated areawide. NMZ101-103>105-107>109-120200- /O.CON.KABQ.FW.W.0030.170611T1700Z-170612T0200Z/ /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ Northwest Plateau-Northeast Highlands-Northeast Plains- Northwest Highlands-Sandia...Manzano and Gallinas Mountains- East Central Plains-West Central Highlands- 253 AM MDT Sun Jun 11 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... * AREA AND TIMING...Northwest Plateau and Highlands, West Central Highlands, Sandia, Manzano and Gallinas Mountains, Northeast and East Central Plains and Northeast Highlands. Critical conditions are expected to develop mid to late morning both today and Monday, become widespread during the afternoons, then diminish around sunset. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from 30 to 45 mph. The stronger winds are expected on Monday. * RELATIVE HUMIDITY...Minimum values ranging from 4 to 10 percent both today and Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-106-120200- /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ North Central Mountains-Middle Rio Grande Valley- 253 AM MDT Sun Jun 11 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... * AREA AND TIMING...North Central Mountains and Middle Rio Grande Valley. Critical conditions will develop mid to late Monday morning then become widespread through the afternoon before diminishing Monday evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 30 to 40 mph. * RELATIVE HUMIDITY...Minimum values ranging from 6 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
961 WWUS85 KABQ 120203 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 803 PM MDT Sun Jun 11 2017 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WESTERN AND EASTERN AREAS... ...RED FLAG WARNING MONDAY MID MORNING UNTIL MID EVENING FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WIND, LOW HUMIDITY AND AN UNSTABLE AIRMASS... ...FIRE WEATHER WATCH TUESDAY LATE MORNING THROUGH EARLY EVENING FOR THE NORTHEAST PLAINS DUE TO STRONG WIND, LOW HUMIDITY AND AN UNSTABLE AIRMASS... .An upper level low pressure system passing north of New Mexico will steer the polar jet stream over northern portions of the state Monday through Tuesday, causing strong winds and critical fire weather conditions to persist areawide Monday and over the northeast plains Tuesday. Surface winds will decouple from the strong flow aloft tonight and Monday night, allowing them to weaken while humidity recoveries remain poor most places. Besides strong winds, humidities in the single digits, Haines Indices in the 5 to 6 range, high temperatures near and above normal, and strong atmospheric mixing will exacerbate daytime fire weather concerns. A Pacific cold front will bring cooler temperatures to western and central areas Monday night and Tuesday, while high temperatures remain above normal across the northeast. NMZ104-121300- /O.EXP.KABQ.FW.W.0030.000000T0000Z-170612T0200Z/ /O.NEW.KABQ.FW.A.0030.170613T1700Z-170614T0200Z/ /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ Northeast Plains- 803 PM MDT Sun Jun 11 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Tuesday morning through Tuesday evening. * AREA AND TIMING...Northeast Plains. Critical conditions are expected to develop mid to late morning both Monday and Tuesday. The most critical conditions are expected during the mid to late afternoons, when winds will be strongest. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from 30 to 45 mph. Gusts could reach as high as 50 mph on Monday. * RELATIVE HUMIDITY...Minimum values mostly in the single digits. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ101-103-105-107>109-121300- /O.EXP.KABQ.FW.W.0030.000000T0000Z-170612T0200Z/ /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ Northwest Plateau-Northeast Highlands-Northwest Highlands- Sandia...Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 803 PM MDT Sun Jun 11 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * AREA AND TIMING...Northwest Plateau and Highlands, West Central Highlands, Sandia/Manzano and Gallinas Mountains, Northeast and East Central Plains and Northeast Highlands. Critical conditions are expected to develop around mid morning Monday, become widespread during the afternoons, then diminish around sunset. * 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from 30 to 45 mph. * RELATIVE HUMIDITY...Minimum values mostly in the single digits. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ102-106-121300- /O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/ North Central Mountains-Middle Rio Grande Valley- 803 PM MDT Sun Jun 11 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... * AREA AND TIMING...North Central Mountains and Middle Rio Grande Valley. Critical conditions will develop mid to late Monday morning then become widespread through the afternoon before diminishing Monday evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 30 to 40 mph. * RELATIVE HUMIDITY...Minimum values ranging from 6 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:30 AM MDT, 16 minutes earlier.
Area forecast discussion, Jun 10, 2:30 AM MDT, 16 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 230 AM MDT Sat Jun 10 2017 .SYNOPSIS... A dry, hot and increasingly windy weekend is on tap, with plenty of sunshine and above normal daytime temperatures. The next couple of days will see some of the hottest temperatures so far this calendar year across the Eastern Plains, thanks in part to downslope winds. Critical fire weather conditions are forecast Sunday and especially Monday, when a Pacific cold front will push through and bring windy to very windy conditions. Look for a short lived cool down Tuesday behind the front, followed by warming through the end of the work week and into next weekend that will send high temperatures back above normal areawide by Thursday. && .DISCUSSION... The upper level ridge axis is shifting east of New Mexico and will be replaced with increasing westerlies over the next couple of days ahead of an eastward progressing upper level trough/low and associated Pacific cold front. PWATs are on the downtrend and the atmosphere will undergo significant drying. The result will be some of the hottest temperatures so far this calendar year, especially across the Eastern Plains where downslope winds will be a player and will send highs to 100+ at locales such as Roswell and Tucumcari. Critical fire weather conditions are forecast both Sunday and Monday head of the Pacific front, with a deepening lee side trough helping to get the winds cranking (see Fire Weather Discussion below for details). Monday looks like the windier day, with wind advisories likely becoming necessary across portions of northern New Mexico. Cold air advection behind the front Monday night into Tuesday will send daytime temperatures below normal central and west, but downslope winds across the Eastern Plains will keep highs generally at or above normal. Dry westerly flow with plenty of sunshine will allow for a quick warm-up and send temperatures back above normal areawide by Thursday. Both the 00Z ECMWF and GFS show an upper high building over the AZ/NM border Friday through next weekend, with above normal temperatures persisting and virtually no chance for precipitation. 11 && .FIRE WEATHER... ...HOT AND DRY THROUGH MONDAY WITH INCREASING WINDS AND CRITICAL FIRE WEATHER CONDITIONS... The upper ridge over New Mexico will gradually break down through Monday as an upper low pressure system tracks from the Pacific Northwest through the Great Basin and into the central and northern Rockies. With the exception of low level moisture return during the nighttime hours over portions of the eastern plains, single digit daytime humidities will be followed by poor overnight humidity recoveries. High temperatures will run about 5 to 15 degrees above average today, near to about 10 degrees above average Sunday and dip to about 5 degrees below average west while remaining 5 to 10 degrees above normal east on Monday. Because forecast models have been quite consistent with the upper ridge breakdown, decided to go ahead and convert the current fire weather watches for both Sunday and Monday to red flag warnings. The slightly below average high temperatures in the west Monday would be a negative, but after a couple of nights of dismal overnight humidity recoveries and with some locales seeing a forecast 10 to 12 hours of single digit daytime humidities Sunday, as well as winds appearing strongest on Monday, decided those factors would overrule the dip in high temperatures. In addition, the currently dry conditions central and west as noted by land information imagery will only get drier, and widespread Haines of 5 and 6 are forecast through Monday. Temperatures Tuesday will be cooler overall as winds subside in the west but remain breezy over the east, where potential for critical conditions continue. The upper ridge will gradually recover over NM Wednesday and Thursday. High temperatures will warm to above average, and afternoon single digit humidities will be widespread. Much of the central and west will see 10 to 15 hours worth of single digit humidities both Wednesday and Thursday, and overnight humidities may not get any higher than 25 percent. Haines of 6 will be widespread Wednesday through Thursday. However, winds will relax below the threshold to trigger critical conditions. && .AVIATION... 06Z TAF CYCLE Low level moisture advecting on south to se winds into the ern plains but not expecting any MVFR/IRF conditions to develop. Slowly strengthening southwest winds aloft next 24 hrs as upper low develops over PacNW and drops into nrn CA. Wind gusts to around 30-35kt aft 18Z most likely over nr NM and along the AZ border. Sct high based cu aft 18Z along with sct ci. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 93 53 89 54 / 0 0 0 0 Dulce........................... 85 43 84 46 / 0 0 0 0 Cuba............................ 87 49 85 48 / 0 0 0 0 Gallup.......................... 88 44 85 48 / 0 0 0 0 El Morro........................ 84 41 82 44 / 0 0 0 0 Grants.......................... 89 43 86 47 / 0 0 0 0 Quemado......................... 86 48 84 51 / 0 0 0 0 Glenwood........................ 98 50 95 49 / 0 0 0 0 Chama........................... 80 41 79 42 / 0 0 0 0 Los Alamos...................... 85 57 82 55 / 0 0 0 0 Pecos........................... 85 51 83 51 / 0 0 0 0 Cerro/Questa.................... 80 46 79 46 / 0 0 0 0 Red River....................... 73 38 72 39 / 0 0 0 0 Angel Fire...................... 76 35 74 37 / 0 0 0 0 Taos............................ 84 44 84 44 / 0 0 0 0 Mora............................ 83 51 81 51 / 0 0 0 0 Espanola........................ 91 55 87 54 / 0 0 0 0 Santa Fe........................ 86 56 83 56 / 0 0 0 0 Santa Fe Airport................ 92 52 89 52 / 0 0 0 0 Albuquerque Foothills........... 94 61 91 59 / 0 0 0 0 Albuquerque Heights............. 95 62 92 60 / 0 0 0 0 Albuquerque Valley.............. 97 58 94 56 / 0 0 0 0 Albuquerque West Mesa........... 96 61 93 60 / 0 0 0 0 Los Lunas....................... 97 58 94 57 / 0 0 0 0 Rio Rancho...................... 93 60 91 59 / 0 0 0 0 Socorro......................... 98 61 95 59 / 0 0 0 0 Sandia Park/Cedar Crest......... 89 54 87 52 / 0 0 0 0 Tijeras......................... 90 56 88 55 / 0 0 0 0 Moriarty/Estancia............... 91 51 89 52 / 0 0 0 0 Clines Corners.................. 88 52 85 53 / 0 0 0 0 Gran Quivira.................... 90 57 87 55 / 0 0 0 0 Carrizozo....................... 92 63 89 60 / 0 0 0 0 Ruidoso......................... 86 58 84 56 / 0 0 0 0 Capulin......................... 88 53 86 54 / 0 0 0 0 Raton........................... 93 51 90 51 / 0 0 0 0 Springer........................ 93 52 91 51 / 0 0 0 0 Las Vegas....................... 89 55 86 53 / 0 0 0 0 Clayton......................... 96 61 94 59 / 0 0 0 0 Roy............................. 94 58 90 55 / 0 0 0 0 Conchas......................... 98 64 96 62 / 0 0 0 0 Santa Rosa...................... 97 62 95 59 / 0 0 0 0 Tucumcari....................... 102 66 101 62 / 0 0 5 5 Clovis.......................... 98 64 97 64 / 0 0 5 5 Portales........................ 99 66 98 65 / 0 0 5 5 Fort Sumner..................... 99 65 97 64 / 0 0 5 5 Roswell......................... 103 65 102 64 / 0 0 0 0 Picacho......................... 94 62 93 61 / 0 0 5 0 Elk............................. 90 60 89 58 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 8 PM MDT Sunday for the following zones... NMZ101-103>105-107>109. Red Flag Warning from 10 AM to 9 PM MDT Monday for the following zones... NMZ101>109. && 11
Hazardous weather outlook, Jun 9, 4:40 AM MDT, 22 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 440 AM MDT Fri Jun 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 440 AM MDT Fri Jun 9 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Fire Weather Watch is in effect for much of the area Sunday and all of the area on Monday due to windy, very dry and unstable conditions. A Wind Advisory may be required on Monday for much of northern New Mexico. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:46 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 66 hr |
Nearby
Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.